TY - JOUR T1 - Conjugate-Symplecticity of Linear Multistep Methods JO - Journal of Computational Mathematics VL - 5 SP - 657 EP - 659 PY - 2008 DA - 2008/10 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8649.html KW - Linear multistep method, Underlying one-step method, Conjugate-symplecticity, Symmetry. AB -

For the numerical treatment of Hamiltonian differential equations, symplectic integrators are the most suitable choice, and methods that are conjugate to a symplectic integrator share the same good long-time behavior. This note characterizes linear multistep methods whose underlying one-step method is conjugate to a symplectic integrator. The boundedness of parasitic solution components is not addressed.